# SDR CALA2022121403388

- Difficulty date: December 12, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 58,734 hours, 25,417 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209300000
- Condition: Corroded
- Location: Fr66-Fr70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT -Y765 FR66-FR70 CORRODED AT 4 LOCATIONS. EVALUATED FOR DAMAGE AND FOOUND OUT LIMIT IAW 53-00-14-283-002 R EMOVED FLOOR BEAM AND REPLACED NEW FLOOR BEAM IAW SRM 51-42-11/0 01. EMP: V940360 WC: 41198 STA: ST ENG BFM
